# SDR CA150604002

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Power Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT EXPERIENCED RT ENGINE SHUTDOWN AFTER TAKEOFF.  A LOUD NOISE WAS HEARD FROM THE ENGINE BEFORE THE ENGINE SHUTDOWN.  THE PILOT PROCEEDED TO LAND THE ACFT UNEVENTFULLY.  POST FLIGHT INSPECTION REVEALED ALL PT BLADES DAMAGED.
